# SDR SWAA2022061607594

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A+18 - BS500B+11 RBL23. / [01] REMOVED CORROSION ON FWD CARGO TO SIDEWALL SUPPORT AT BS. 500A+18 AND BS. 500B+11 DISCREPANCY AREA FOUND TO BE OUT LIMITS AT BS. 500A+18 L=1.500' W=0.600' D=0.013' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.027' MAT LOSS 0.013' IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D USED TOOL ID ATS1672 DUE 03/2023;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW SIDEWALL SUPPORT ITEM143A7501U186 LOTE 1480585-1 AT FWD CARGO BAY BS.500A TO 500D RBL 23 IAW SRM 51-40-05-0G-0;[04] VERIFIED CORRECTIVE ACTION 3;[05] OK APPLY A CHEMICAL CONVERCION COATING AND PRIME;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO APPLY CHEMICAL CONVERSION AND PRIME.;[07] APPLIED CHEMICAL CONVERSION COATINGS AND PRIMER ON FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] ALL WORK STEPS COMPLETE;[10] VERIFIED;[11] UPDATED PARTS USAGE;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
